# SDR AALA20060422

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT FLIGHT ATTENDANTS AND PILOTS REPORTED HOT SMELL AND SMALL AMOUNT OF SMOKE IN MID CABIN.  RETURNED TO ORD AND LANDED OVERWEIGHT WITHOUT INCIDENT.  SMOKE CLEARED ON FINAL.  ACCOMPLISHED OVERWEIGHT INSPECTION AND LEAK CHECK.  AS PRECAUTION REPLACED BOTH PACK PRESSURE SHUT OFF VALVES AND EQUIPMENT COOLING FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
